# SDR ASAA2015092113153

- Difficulty date: September 21, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 7,491 hours, 2,394 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ALERT MESSAGE DISPLAYED ON GROUND AFTER TAKEOFF FLAPS SELECTED.  ACFT GROUNDED.  PERFORMED QRH.  RESET SUCCESSFUL.
